Hi, I'm sunny9


#1
Hi I live in Italy, i'm on azilect and mirapexin, but recently my neuro had to change my medication on Requip 4mg.
I'd like to ask how long, i'll go will the medication have a positive affect on me i'm sure that it wont last forever, i mean the medication wont work any more, how many years?
I'm on these medicines since june 2011.

#2
Hi can someone tell me what medications they are on?
Yhanks,
i'm new here, i was diagnosed parkinson in June 2011

#3
Hello Sunny and welcome to the forum.

I was diagnosed in 2010 and started taking Requip early in 2011. I'm taking 10mg a day now and I have the same sort of questions as you-- there are no definate answers. From what my neuro has said she does not prescribe more than 12mg Requip because of possible side effects, so I think I will be starting levodopa when 12mg is not enough for me.People vary so much in their responses to the drugs, your path might turn out very differently to mine. Best of luck to you.

#4
Hi Sunny 9, I have had Pd for too long! I am told by my husband that the first meds I took were Amantadine and Artane! Both worked well at first, as far as I can remember, but after a good swhile i spent about five days suffering quite horrific hallucinations. It was weird , because after a couple of days I began to get used to seeing weird people and creatures around the house. But my medication was changed and for a good while my main medication has been Co careldopa 25/100. I take 8 tablets every day and 1 slow release tablet at night. So far I am doing OK , but recently I have had some panic attacks, but have been told these are more to do with the length of time I have had PD rather than the tablets. So, I guess different types of tablets suit different people , and when you no longer feel you are getting the best benefit from your present medication, I am sure there will be something else which will suit your needs. I think it is a case of everyone's needs differ.

#5
Hi Sunny9, I just wanted to say, Welcome to the Forum !!

#6
Hi welcome to the forum I have most symptoms but I went up my dosage to quick thinking that' I was treating the pd when in fact it was the tablets making me feel worse.i found out becauss I missed a couple of days and on those days I felt better.so only go as far as reliving some of the symptoms it swings and roundabouts I'm afraid.i was dx with stage two pd.but as a newbie you will have lots of anxieties.i did.
1john